MathSciNet Relay Station
MathSciNet bibliographic data
MR2769344 11G20 (11T55)
Xiong, Maosheng The fluctuations in the number of points on a family of curves over a finite field. J. Théor. Nombres Bordeaux 22 (2010), no. 3, 755–769.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement